Alert archive / Minnesota / Flash Flood Warnings in 2017
Flash Flood Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jul 6, 2017, 3:35 AM CDT for Aitkin County, Minnesota. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2017, 3:35 AM CDT (08:35 UTC)
- Expired
- Jul 6, 2017, 7:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
County Aitkin County, MN
The radar
The Duluth radar (KDLH), 103 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.7
The text
As transmitted.
923
WGUS53 KDLH 060835
FFWDLH
MNC001-061230-
/O.NEW.KDLH.FF.W.0003.170706T0835Z-170706T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Duluth MN
335 AM CDT THU JUL 6 2017
The National Weather Service in Duluth MN has issued a
* Flash Flood Warning for...
Southeastern Aitkin County in east central Minnesota...
* Until 730 AM CDT
* At 333 AM CDT, Doppler radar indicated thunderstorms producing
torrential rainfall across the warned area. two to three inches of
rain have already fallen across southeast Aitkin County, and
another 1 to 2 inches are possible through 6 AM. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Mcgrath, Dads Corner, Arthyde, and Ronald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Do not drive into area where water covers
the road.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4624 9343 4625 9344 4645 9345 4645 9305
4621 9305 4621 9306 4616 9306 4616 9343
$$
Miller2 follow-up statements
577
WGUS73 KDLH 061026
FFSDLH
Flash Flood Statement
National Weather Service Duluth MN
526 AM CDT THU JUL 6 2017
MNC001-061230-
/O.CON.KDLH.FF.W.0003.000000T0000Z-170706T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aitkin MN-
526 AM CDT THU JUL 6 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN AITKIN COUNTY...
At 526 AM CDT, Doppler radar estimated that thunderstorms have
produced between 3 and 6 inches of rain overnight across southeast
Aitkin County. Thunderstorms will be ending across southeast Aitkin
County through 6 AM, but high water and flooding of low lying areas
and rural roads will persist into mid morning.
Some locations that will experience flooding include...
Mcgrath, Dads Corner, Arthyde, and Ronald. This also includes
Highway 27 and County Road 18 across the southern portions of Aitkin
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Do not drive into areas where water covers the
road!
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4624 9343 4625 9344 4645 9345 4645 9305
4621 9305 4621 9306 4616 9306 4616 9343
$$
Miller369
WGUS73 KDLH 061221
FFSDLH
Flash Flood Statement
National Weather Service Duluth MN
721 AM CDT THU JUL 6 2017
MNC001-061231-
/O.EXP.KDLH.FF.W.0003.000000T0000Z-170706T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aitkin MN-
721 AM CDT THU JUL 6 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN AITKIN COUNTY WILL EXPIRE
AT 730 AM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4624 9343 4625 9344 4645 9345 4645 9305
4621 9305 4621 9306 4616 9306 4616 9343
$$
G2What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:24 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 6, 12:24 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Duluth MN 1224 AM CDT Thu Jul 6 2017 .UPDATE... Issued at 1224 AM CDT Thu Jul 6 2017 Please see latest 06Z Aviation Discussion below... UPDATE Issued at 907 PM CDT Wed Jul 5 2017 It's taken a while this evening, but confidence is increasing that the main show for thunderstorm evolution overnight is finally revealing itself. Intense deep convection over southwest Manitoba positioned at the northwest periphery of the significant instability axis appears to be the beginnings of the main show overnight, with this T-Storm complex evolving into an organized MCS. As a south/southwest low level jet develops, this T-Storm complex should ride the CAPE gradient east-southeastward into the Red River Valley, and eventually across most of northern Minnesota, and into western Lake Superior/northwest Wisconsin between roughly 1 AM and mid morning Thursday. The primary severe weather threat with this complex of storms is likely to be damaging winds, with perhaps a few of the stronger cores capable of some hail. With 4000+ j/kg of MUCAPE and ~1.5 inches of precipitable water in the ambient inflow airmass, there will also be at least some risk of heavy rainfall as well, despite the expected forward-propagating character of the system. Right now, it appears that the greatest threat of damaging winds will be along and north of the Highway 2 corridor, including the Boundary Waters. && .SHORT TERM...(This evening through Thursday) Issued at 408 PM CDT Wed Jul 5 2017 Main concerns for the short term is the potential for several rounds of strong to severe thunderstorms tonight and Thursday and the potential for excessive rainfall. A broad area of subsidence associated with a surface ridge stretches from southern Manitoba into west-central Wisconsin late this afternoon. A few pockets of cumulus have developed over our northern zones where convergence along a quasi-stationary front is enhanced. Temperatures have warmed into the low 70s to upper 80s across the Northland, with slightly cooler temperatures around 70 degrees near Grand Marais and Grand Portage and dewpoints across the area are in the 60s. SPC Mesoanalysis indicates a very unstable airmass is in place with surface-based CAPE of 2000-4000 J/kg. Mixed layer CAPE is a bit lower, from 1500-3000 J/kg. Deep layer shear is modest, between 20 and 35 knots in the 0-6 km layer. GOES-16 visible imagery over northern Minnesota indicates the cumulus field isn't especially deep, but a few small towers have briefly percolated before collapsing. Looks like the most favorable area for storm development in the next four hours will be in the vicinity of the weak convergence over northern Minnesota. A small wave was observed just west of Fargo on the GOES-16 Channel 10 water vapor imagery, and as that weak wave moves into central Minnesota late this afternoon or early this evening, a few storms may fire along the remnant outflow boundary from this morning's convection. The main show, in terms of thunderstorm potential, will arrive overnight. Thunderstorms are expected to develop in North Dakota and eventually grow upscale into an MCS. The complex of strong to severe storms will likely progress southeastward along the gradient of CAPE into our western zones overnight, continuing into northwest Wisconsin early Thursday morning. Damaging winds are the greatest threat with the overnight convection. Heavy rainfall is likely, which may lead to flash flooding. There is a potential for large hail, but the threat is lower than the risk of damaging winds. The storms will move out of northwest Wisconsin Thursday morning leaving an outflow boundary draped northwest to southeast near the Northland. Additional thunderstorms are possible Thursday afternoon along the latent outflow boundary, and a few of those storms may be strong as well. The Storm Prediction Center has included parts of the forecast area in a Marginal Risk, with a Slight Risk over much of northwest Wisconsin, and an Enhanced Risk east of a line from Mercer to Winter to Exeland. It seems the main severe weather risk will be associated with the MCS moving through those areas during the morning hours. Afternoon convection may be quite strong, but will be highly conditional on what the morning storms leave in their wake. .LONG TERM...(Thursday night through Wednesday) Issued at 408 PM CDT Wed Jul 5 2017 Thursday evening is the continuation/tail end of the convective event we are expecting for Thursday during the daytime. The trough axis/cold front will be draped across the forecast area from northeast to southwest as of early evening, and in combination with a weak secondary shortwave that moves through the northwest flow across the surface feature will serve as the focus for any additional convection that develops in the evening hours. The fly in the ointment is what the daytime convection does to the airmass. If storms move through early enough and the airmass destabilizes again, we can get evening convection. If not, it will be much quieter in the evening. What does form should be limited to northwest Wisconsin, and for the early evening hours only. Have maintained some small chance POPs for these areas and times, but otherwise the Thursday night forecast is dry. A cooler and drier airmass will be moving into the area behind this front, and expect overnight lows in the 50s, with daytime highs on Friday only in the 70s. Friday we will be in northwest flow with a surface ridge settling into the Dakotas. For now it looks like Friday will be dry despite a decent shortwave that moves through the upper level trough, with too much dry air for us to get much more than a decent cumulus field with high bases going. The ridge sticks around Friday night and into Saturday as well, but the airmass moderates enough to let highs get into the mid 70s to low 80s. The northwest flow continues through the rest of the weekend, with some small chances for showers and thunderstorms as weak shortwaves rotate through the upper level flow. Confidence in timing of these waves i We will also need to monitor the potential for additional TStorm development on the outflow boundary over the southern CWA during the day tomorrow, but this threat is entirely dependent on the evolution overnight.s pretty low, so have kept to slight or low end chance POPs. Temperatures will be on the warm side, ranging from the mid 70s north to low 80s south. Early next week upper level ridging builds towards the forecast area with the upper low shifting well off to our east. This is going to cause our northwest flow to gradually flatten, and allow more shortwaves to move through the flow during this time period. Have kept slight to chance POPs going for several of these periods, as there is little consensus on the timing of the shortwaves in the different models. Temperatures will continue at near to above normal, with a slight warming trend through the middle of next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1224 AM CDT Thu Jul 6 2017 Main focus for the first six hours will be the onset of thunderstorms and showers across all sites as storms move into the region from the west. Based on the movement and tracks of the storms, pushed back the onset time for most sites by an hour from the previous set of TAFs. Convection ahead of the main swaths expected later has begun east of KBRD and will update accordingly should further convection initiate ahead. Depending on these storms, it can be expected that all sites will see a reduction in visibility and ceilings. Expecting flight categories to stick mainly to VFR but added short periods of time in which terminals get down to MVFR due to storms. After the passing of storms mid morning, VFR conditions will continue and growth of scattered cumulus during 16-19z. Skies will become clear for most sites around 00z. && .PRELIMINARY POINT TEMPS/POPS... DLH 62 82 57 73 / 70 80 10 10 INL 58 80 54 73 / 80 80 0 10 BRD 65 85 58 77 / 60 50 0 0 HYR 63 84 57 75 / 50 70 20 10 ASX 62 83 57 73 / 60 80 20 10 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && UPDATE...WM AVIATION...WM
Hazardous weather outlook, Jul 5, 8:15 PM CDT, 7 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Duluth MN 815 PM CDT Wed Jul 5 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-060900- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 815 PM CDT Wed Jul 5 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight The threat for any thunderstorms before midnight tonight has mostly ended. However, an area of thunderstorms currently developing across southwest Manitoba is expected to move east-southeastward along and north of a warm front that extends across northern Minnesota this evening. The primary area of threat appears to have shifted a bit farther north, and includes areas roughly along and north of the Highway 2 corridor. This extends across all of northern Minnesota and includes all of the Boundary Waters Canoe Area Wilderness. The greatest risk for severe storms is expected between roughly 1 AM and 8 AM Thursday morning, with the strongest storms capable of producing damaging winds and tree damage, as well as some large hail, and local 1 to 2 inch rains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is at least some risk of thunderstorm redevelopment Thursday afternoon across northwest Wisconsin, with the greatest threat across Price County and immediate surrounding areas. The threat in these areas Thursday afternoon and evening should last only a few hours, but the strongest storms could produce large hail and damaging winds. The next chance for thunderstorms will be across far northern Minnesota Saturday afternoon and evening, with another chance of thunderstorms Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Skywarn Spotter activation may be needed after midnight tonight, extending through mid-morning Thursday, and again Thursday afternoon across parts of northwest Wisconsin. LSZ121-140>148-060900- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 815 PM CDT Wed Jul 5 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Thunderstorms are expected to affect most of western Lake Superior after midnight tonight, extending through mid-morning Thursday. Some of the storms could be strong or severe with locally strong wind gusts above 35 knots and locally higher wave heights, frequent cloud to water lightning, hail, and locally lower visibility in dense marine fog. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for thunderstorms across western Lake Superior Saturday and Sunday, and again during the early part of next week. Miller More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jul 6, 2:19 AM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Duluth MN 219 AM CDT THU JUL 6 2017 MNZ037-038-060730- Pine-Carlton/South St. Louis- 219 AM CDT THU JUL 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PINE AND SOUTHWESTERN CARLTON COUNTIES... At 218 AM CDT, a strong thunderstorm was 7 miles northwest of Willow River, or 25 miles north of Hinckley, moving southeast at 25 mph. Wind gusts up to 30 mph, dime-size hail, heavy downpours, and frequent cloud to ground lightning can be expected with this storm. Locations impacted include... Willow River, Rutledge, Sturgeon Lake, and Denham. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4645 9305 4647 9289 4627 9272 4624 9300 TIME...MOT...LOC 0718Z 318DEG 22KT 4639 9295 Miller
Special weather statement, Jul 6, 2:34 AM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Duluth MN 234 AM CDT Thu Jul 6 2017 MNZ018-025-026-033-034-060845- North Itasca-North Cass-South Itasca-South Cass-Crow Wing- Including the cities of Bigfork, Walker, Grand Rapids, Pine River, and Brainerd 234 AM CDT Thu Jul 6 2017 ...STRONG THUNDERSTORMS MOVING TOWARD WALKER AND THE BRAINERD LAKES AREA... At 234 am cdt, strong thunderstorms extended from near Bagley, southward to west of Park Rapids, to just east of Fergus Falls, and were moving east at around 40 mph. If these storms maintain their current movement, they will begin affecting Itasca, Cass, and Crow Wing Counties, including the entire Walker and Brainerd Lakes regions, and Lake Winnibigoshish between 3 and 330 am cdt. Wind gusts of at least 40 mph can be expected, along with frequent cloud to ground lighting, very heavy downpours and at least pea to dime size hail. It is also possible that these storms could strengthen, and prompt the need for warnings. Stay alert to the latest weather information and be prepared to seek shelter if a warning is issued. Miller
Local storm report, Jul 6, 2:39 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
239 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL MOOSE LAKE 46.45N 92.77W
07/06/2017 E1.00 INCH CARLTON MN PUBLIC
PHOTO SENT INTO LOCAL MEDIA STATION AND
RELAYED.
&&
WMSpecial weather statement, Jul 6, 2:44 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Duluth MN
244 AM CDT THU JUL 6 2017
MNZ036-060800-
South Aitkin-
244 AM CDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AITKIN COUNTY...
At 244 AM CDT, a strong thunderstorm was near the north shore of
Mille Lacs Lake, moving southeast at 20 mph.
Wind gusts up to 35 mph, nickel-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Mille Lacs Lake, Malmo, Glen, Wealthwood, Ripple Lake, and Glory.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off Lake Mille Lacs immediately and seek
shelter on shore inside a sturdy building away from trees.
LAT...LON 4652 9358 4630 9329 4625 9344 4625 9370
4640 9380
TIME...MOT...LOC 0743Z 312DEG 16KT 4639 9364
MillerSpecial weather statement, Jul 6, 3:13 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Duluth MN
313 AM CDT THU JUL 6 2017
MNZ025-033-034-060830-
Crow Wing-North Cass-South Cass-
313 AM CDT THU JUL 6 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CASS AND
NORTHWESTERN CROW WING COUNTIES...
At 313 AM CDT, strong thunderstorms were along a line extending from
near Akeley, to near Staples Airport, and moving east at 50 mph.
Wind gusts up to 50 mph, dime-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Baxter, Breezy Point, Pequot Lakes, Crosslake, Nisswa, Pine River,
Pillager, Fifty Lakes, Wabedo, Hackensack, Backus, Poplar, Longville,
Leader, Gull Lake, Woman Lake, Sylvan, Lake Shore, East Gull Lake,
and Oshawa.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
LAT...LON 4680 9479 4680 9466 4703 9467 4703 9406
4629 9430 4630 9437 4633 9443 4633 9446
4630 9455 4633 9460 4633 9462 4636 9467
4635 9468 4635 9472 4638 9473 4638 9476
4639 9478
TIME...MOT...LOC 0812Z 268DEG 43KT 4696 9467 4641 9487
MillerSpecial weather statement, Jul 6, 3:30 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Duluth MN
330 AM CDT THU JUL 6 2017
MNZ038-WIZ006-060845-
Pine-Burnett-
330 AM CDT THU JUL 6 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PINE AND
SOUTHWESTERN BURNETT COUNTIES...
At 329 AM CDT, an area of strong thunderstorms covered much of
western and southern Pine County, moving southeast at 25 mph.
Wind gusts up to 30 mph, half-inch hail, torrential rainfall, and
nearly continuous cloud to ground lightning can be expected with
these storms.
Locations impacted include...
Pine City, Hinckley, Sandstone, Rock Creek, Grantsburg, Trade Lake,
Askov, Brook Park, Henriette, Branstad, Randall, Finlayson,
Grindstone Lake Pine County, Greely, Phantom Lake, Banning State
Park, Four Corners, West Rock, Cloverdale, and Friesland.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
east central Minnesota...and northwestern Wisconsin.
LAT...LON 4567 9288 4572 9287 4573 9285 4573 9314
4598 9314 4598 9305 4625 9305 4623 9270
4566 9258
TIME...MOT...LOC 0829Z 327DEG 20KT 4591 9293
MillerThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:14 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:29 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 24 min |
| Jul 6, 12:59 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 46 min |
| Jul 6, 1:21 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 24 min |
| Jul 6, 1:37 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 23 min |
| Jul 6, 2:19 AM CDT | Special Weather Statement | DLH | Pine | 11 min |
| Jul 6, 2:44 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 3:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 42 min |
| Jul 6, 3:10 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 50 min |
| Jul 6, 3:13 AM CDT | Special Weather Statement | DLH | Cass | 17 min |
| Jul 6, 3:30 AM CDT | Special Weather Statement | DLH | Pine | 15 min |
| Jul 6, 3:42 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 18 min |
| Jul 6, 3:49 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 41 min |
| Jul 6, 3:52 AM CDT | Flash Flood Warning | DLH | Pine | 4 hr |
| Jul 6, 3:57 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 48 min |
| Jul 6, 4:00 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 45 min |
| Jul 6, 4:11 AM CDT | Special Weather Statement | DLH | Pine | 19 min |
| Jul 6, 4:25 AM CDT | Special Weather Statement | DLH | Itasca | 20 min |
| Jul 6, 4:28 AM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jul 6, 4:35 AM CDT | Special Weather Statement | DLH | Pine | 25 min |
| Jul 6, 4:38 AM CDT | Special Weather Statement | DLH | Pine | 22 min |
| Jul 6, 4:44 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Pine, Saint Louis | 46 min |
| Jul 6, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| Jul 6, 4:49 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 41 min |
| Jul 6, 4:55 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Jul 6, 5:01 AM CDT | Special Marine Warning | DLH | 89 min | |
| Jul 6, 5:13 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 32 min |
| Jul 6, 5:31 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 44 min |
| Jul 6, 5:33 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 42 min |
| Jul 6, 5:35 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 40 min |
| Jul 6, 6:18 AM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Jul 6, 6:47 AM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Jul 6, 7:02 AM CDT | Special Weather Statement | DLH | 28 min | |
| Jul 6, 7:30 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Pine | 6 hr |
| Jul 6, 7:33 AM CDT | Special Weather Statement | DLH | 12 min | |
| Jul 6, 7:35 AM CDT | Special Weather Statement | DLH | 10 min | |
| Jul 6, 7:46 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 18 min |
| Jul 6, 8:00 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 30 min |
| Jul 6, 8:20 AM CDT | Special Marine Warning | DLH | 85 min | |
| Jul 6, 8:29 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 16 min |
| Jul 6, 9:24 AM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Jul 6, 9:59 AM CDT | Special Weather Statement | DLH | Lake | 31 min |
| Jul 6, 10:30 AM CDT | Special Weather Statement | DLH | 15 min | |
| Jul 6, 10:47 AM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Jul 6, 2:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 6, 2:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 6, 2:51 PM CDT | Special Weather Statement | DLH | Saint Louis | 9 min |
| Jul 6, 3:42 PM CDT | Special Marine Warning | DLH | 93 min | |
| Jul 6, 3:47 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 28 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | DLH | Cook | 17 min |
| Jul 6, 4:01 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 6, 4:13 PM CDT | Special Marine Warning | DLH | 47 min | |
| Jul 6, 4:13 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 32 min |
| Jul 6, 4:19 PM CDT | Special Weather Statement | DLH | Cook | 11 min |
| Jul 6, 4:38 PM CDT | Special Weather Statement | DLH | Cook | 7 min |
| Jul 6, 5:35 PM CDT | Special Marine Warning | DLH | 25 min |
Nearby
Flash Flood Warnings in Minnesota, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.